# SDR GTIA2021110836104

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 54,917 hours, 25,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR L1 DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED PASSENGER/CREW DOOR L1 IAW AMM 52-10-00
